# SDR 0200556729

- Difficulty date: January 14, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 76,799 hours, 18,038 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack in bulkhead web holes at BS 1480. Repaired per EA 67-162020.
